# SDR AALA202504285985

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 15,104 hours, 5,611 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT ELECTRONIC DOOR LOCKING AND UNLOCKING SYSTEM IS INOPERATIVE. WITH THE COCKPIT DOOR CLOSED, THE DOOR CANNOT BE OPENED FROM THE OUTSIDE USING THE DOOR CODE.  (OPEN).
